# SDR DALA2023032202167

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 54,186 hours, 28,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3146, DURING EMER LIGHT CHECK GOT EPSU BATTERY EMER L MSG. CORRECTIVE ACTION: REPLACED 11WL BATTERY PACK. (LP 8428582)
